@article{1183547556,
author = {Drazin, Michael P.},
title = {Review: S. L. Campbell and C. D. Meyer, Jr., Generalized inverses of linear transformations},
journal = {Bull. Amer. Math. Soc. (N.S.)},
volume = {2},
number = {1},
year = {1980},
pages = { 894-898},
language = {en},
url = {http://dml.mathdoc.fr/item/1183547556}
}
Drazin, Michael P. Review: S. L. Campbell and C. D. Meyer, Jr., Generalized inverses of linear transformations. Bull. Amer. Math. Soc. (N.S.), Tome 2 (1980) no. 1, pp. 894-898. http://gdmltest.u-ga.fr/item/1183547556/